Alert archive / Montana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 38, NWS Great Falls, MT

August 15, 2014Cascade County, Meagher County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Aug 15, 2014, 2:06 PM MDT for Cascade County, Meagher County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2014, 2:06 PM MDT (20:06 UTC)
Expired
Aug 15, 2014, 2:45 PM MDT
In force
39 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cascade County, MT, Meagher County, MT

The radar

The Great Falls radar (KTFX), 52 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 15, 12:26 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2014-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2014-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WUUS55 KTFX 152006
SVRTFX
MTC013-059-152045-
/O.NEW.KTFX.SV.W.0038.140815T2006Z-140815T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
206 PM MDT FRI AUG 15 2014

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CASCADE COUNTY IN CENTRAL MONTANA...
  EXTREME NORTHWESTERN MEAGHER COUNTY IN CENTRAL MONTANA...

* UNTIL 245 PM MDT

* AT 200 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES SOUTH OF
  CASCADE...AND MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHWESTERN MEAGHER AND SOUTHERN
  CASCADE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4726 11167 4711 11126 4686 11158 4688 11162
      4690 11163 4691 11169 4696 11178
TIME...MOT...LOC 2006Z 218DEG 10KT 4699 11160

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
987 
WWUS55 KTFX 152025
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
225 PM MDT FRI AUG 15 2014

MTC013-059-152045-
/O.CON.KTFX.SV.W.0038.000000T0000Z-140815T2045Z/
CASCADE MT-MEAGHER MT-
225 PM MDT FRI AUG 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHWESTERN MEAGHER AND SOUTH CENTRAL CASCADE COUNTIES UNTIL 245 PM
MDT...

AT 224 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES SOUTH OF
CASCADE...AND MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN CASCADE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4726 11167 4711 11126 4686 11158 4688 11162
      4690 11163 4691 11169 4696 11178
TIME...MOT...LOC 2026Z 218DEG 10KT 4703 11155

HAIL...1.00IN
WIND...60MPH

$$
736 
WWUS55 KTFX 152037
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
237 PM MDT FRI AUG 15 2014

MTC013-059-152048-
/O.EXP.KTFX.SV.W.0038.000000T0000Z-140815T2045Z/
CASCADE MT-MEAGHER MT-
237 PM MDT FRI AUG 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN MEAGHER
AND SOUTH CENTRAL CASCADE COUNTIES WILL EXPIRE AT 245 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4726 11167 4711 11126 4686 11158 4688 11162
      4690 11163 4691 11169 4696 11178
TIME...MOT...LOC 2038Z 218DEG 10KT 4706 11152

$$

WARANAUSKAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 12:08 PM MDT, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 15, 12:08 PM MDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1207 AM MDT Fri Aug 15 2014

AVIATION SECTION UPDATED

.UPDATE...

Two bands of light showers over north central MT are weakening.
Have raised POPs slightly through 18Z to account for one of these
bands over the Hill/Blaine county line. Drier air seen on WV is
circulating into southwest MT and will keep most areas dry until
late afternoon. Short term models suggest a subtle lobe of
vorticity presently over NE Oregon will rotate through north
central MT late this afternoon and early evening. Additionally,
models indicate convergence along a weak surface boundary crossing
the Continental divide around 00Z this evening. Expect a line of
thunderstorms to form along this boundary and advance across north
central Montana from around 00-06Z. Forecast soundings at CTB
provide around 1200 J/kg CAPE prior to thunderstorm development, so
heavy rain is possible with PW around 1.1 inches. Weak shear and a
tall- skinny CAPE profile do not support any more than a minimal
hail threat. Confidence in training or slow moving thunderstorms is
not high enough to warrant a Flash Flood watch with FF guidance of
1.2 to 2 inches over the forecast area. However, rainfall rates will
have to be monitored carefully this evening as precipitation
develops and ponding or street flooding possible. Inhere ted
forecast package already represents categorical POPS for our NW
zones this evening, so have not made any changes. PAN

&&

.AVIATION...
UPDATED 1755Z.
Upper-level low pressure system that was stationary over Washington/
Oregon now beginning to come east toward western Montana.
Increasing moisture and instability ahead of the low is already
generating scattered thunderstorms just west of the Continental
Divide, with storm coverage expected to expand into central Montana
this aftn.  Given the current analysis, have moved up the VCTS/TSRA
start times for KHLN/KCTB as conditions are destabilizing sooner
than earlier forecast.  Confidence for scattered storms west of KGTF
is high, but more marginal for storm coverage from KGTF eastward due
to several alternating bands of dry air and moisture.  However, will
keep mention of TSRA for remaining local terminals as several
forecast parameters have been trending toward more TSRA development
than past few days.  Storm activity should gradually dissipate from
west-to-east tonight.  Expect VFR conditions away from storms, but
MVFR and short-lived local IFR conditions possible close to any
stronger convective cells.
Waranauskas

&&

.PREV DISCUSSION...
/ISSUED 600 AM MDT Fri Aug 15 2014/
Today through Sunday...With the main upper level low pressure
continuing to spin over the Pacific Northwest...scattered showers
and thunderstorms will continue to move through the region over
the next few days. The heaviest rain this morning will affect
areas between Choteau and Cut Bank. Up to a 0.50 is possible from
the heaviest showers. With more upper level energy moving through
North Central MT late this afternoon/evening...another round of
showers and thunderstorms will move through the area. The best
area for storms later today is mainly north of a Boulder to White
Sulphur Springs line. Isolated thunderstorms will be possible over
the region on Saturday...as the upper level low slowly starts to
pull to our East. By Sunday...the upper level should be far enough
east that any showers/thunderstorms should be confined mainly to
areas northeast of Great Falls early in the day...but the storms
will spread back westward towards the Rockies by late in the day
as the airmass becomes unstable. Generally temperatures will be
seasonable over the next few days...with afternoon highs generally
in the lower to mid 80s across the region. Brusda

Sunday night through Friday...Models take an upper trough over
central Montana Sunday evening to eastern Montana Monday and into
the Dakotas Monday night. Still expect isolated to scattered showers
to affect the plains and adjoining mountains Sunday evening before
ending around midnight. Monday should be a mostly dry day as a weak
upper ridge develops over Idaho and western Montana. Then as has
been advertised an upper trough will be developing over the
northwest U.S. Models differ on the details of this development and
on weather disturbances embedded within the trough that will be
affecting the forecast area. In particular by Friday the GFS has an
upper trough over the Pacific Northwest. A disturbance ahead of the
upper trough develops into a closed low as it moves north through
western Montana Friday night. Associated with this the GFS has
precipitation amounts of a half-inch or more over the western
mountains. The ECMWF on the other hand has a more broad upper
trough. Due to model differences have gone with a general trend of
increasing the chances of precipitation from Tuesday into Thursday.
High temperatures from the upper 80s to low 90s Tuesday are expected
to cool to the low 60s to low 70s Friday. Blank

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  84  58  82  58 /  50  60  20  20
CTB  79  54  78  54 /  70  80  20  20
HLN  85  55  84  55 /  40  40  20  10
BZN  85  51  84  51 /  30  30  10  10
WEY  74  43  75  42 /  20  20  10  10
DLN  80  50  82  50 /  20  20  10  10
HVR  86  60  85  60 /  50  60  30  30
LWT  82  57  81  57 /  40  60  30  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/NWSGreatFalls

In the hours before

Special weather statement, Aug 15, 12:54 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1254 PM MDT FRI AUG 15 2014

MTZ052-151945-
JEFFERSON MT-
1254 PM MDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
145 PM MDT...

AT 1252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BUTTE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   BASIN...
   BOULDER...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR WESTERN MONTANA.

LAT...LON 4640 11227 4621 11193 4589 11241 4591 11243
      4597 11245 4602 11245 4605 11249 4609 11248
      4613 11253 4614 11253
TIME...MOT...LOC 1854Z 225DEG 24KT 4601 11249

SUK
Special weather statement, Aug 15, 1:03 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
103 PM MDT FRI AUG 15 2014

MTZ009-010-048-151945-
EASTERN GLACIER MT-NORTHERN ROCKY MOUNTAIN FRONT MT-SOUTHERN ROCKY
MOUNTAIN FRONT MT-
103 PM MDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PONDERA...SOUTHERN
GLACIER AND NORTHWESTERN TETON COUNTIES UNTIL 145 PM MDT...

AT 101 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
EAST GLACIER PARK TO 13 MILES SOUTH OF HEART BUTTE...AND MOVING NORTH
AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   EAST GLACIER PARK...
   HEART BUTTE...
   BROWNING...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR WESTERN MONTANA.

LAT...LON 4888 11326 4844 11261 4795 11277 4840 11333
TIME...MOT...LOC 1903Z 192DEG 23KT 4839 11316 4811 11283

SUK
Special weather statement, Aug 15, 1:24 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
124 PM MDT FRI AUG 15 2014

MTZ014-052-053-152015-
BROADWATER MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-JEFFERSON MT-
124 PM MDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN LEWIS AND
CLARK...EXTREME NORTHEASTERN JEFFERSON AND WESTERN BROADWATER
COUNTIES UNTIL 215 PM MDT...

AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF MONTANA CITY...OR 14 MILES
SOUTHEAST OF HELENA...MOVING EAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   WINSTON...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR WESTERN MONTANA.

LAT...LON 4667 11165 4639 11156 4641 11186 4657 11188
TIME...MOT...LOC 1925Z 263DEG 6KT 4649 11176

WARANAUSKAS
Special weather statement, Aug 15, 1:50 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
150 PM MDT FRI AUG 15 2014

MTZ012-014-053-054-152030-
BROADWATER MT-CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK
MT-MEAGHER MT-
150 PM MDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS AND CLARK...
EXTREME NORTHWESTERN MEAGHER...EXTREME SOUTHERN CASCADE AND EXTREME
NORTHERN BROADWATER COUNTIES UNTIL 230 PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF EAST HELENA...OR 12 MILES
NORTHEAST OF HELENA...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN LEWIS AND CLARK COUNTY...
  RURAL NORTHWESTERN BROADWATER COUNTY...
  RURAL NORTHWESTERN MEAGHER COUNTY...
  RURAL SOUTHERN CASCADE COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR WESTERN MONTANA.

LAT...LON 4694 11159 4669 11146 4662 11194 4680 11200
TIME...MOT...LOC 1950Z 254DEG 12KT 4673 11185

WARANAUSKAS
Local storm report, Aug 15, 2:01 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
201 PM MDT FRI AUG 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             4 NNW WINSTON           46.52N 111.70W
08/15/2014  M0.75 INCH       BROADWATER         MT   TRAINED SPOTTER

            HAIL DAMAGE. HAIL DESTROYED SHEDS AND AWNINGS.

&&

NJL
Special weather statement, Aug 15, 2:01 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
201 PM MDT FRI AUG 15 2014

MTZ012-014-054-152045-
CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-MEAGHER MT-
201 PM MDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN LEWIS AND
CLARK...EXTREME NORTHWESTERN MEAGHER AND SOUTHERN CASCADE COUNTIES
UNTIL 245 PM MDT...

AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 22 MILES EAST OF WOLF CREEK...OR 22 MILES SOUTH
OF CASCADE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN CASCADE COUNTY...
  RURAL NORTHWESTERN MEAGHER COUNTY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR WESTERN MONTANA.

LAT...LON 4729 11170 4718 11130 4686 11153 4693 11182
TIME...MOT...LOC 2001Z 203DEG 13KT 4698 11160

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 6:18 PM MDTSpecial Weather StatementTFXGallatin42 min
Aug 15, 12:03 PM MDTSpecial Weather StatementTFXSilver Bow27 min
Aug 15, 12:25 PM MDTSpecial Weather StatementTFXBroadwater50 min
Aug 15, 12:34 PM MDTSevere Thunderstorm WarningTFXLewis and Clark28 min
Aug 15, 12:42 PM MDTSpecial Weather StatementTFXLewis and Clark48 min
Aug 15, 12:47 PM MDTSpecial Weather StatementTFXSilver Bow43 min
Aug 15, 12:54 PM MDTSpecial Weather StatementTFXJefferson51 min
Aug 15, 12:57 PM MDTSevere Thunderstorm WarningTFXLewis and Clark48 min
Aug 15, 1:03 PM MDTSpecial Weather StatementTFXGlacier42 min
Aug 15, 1:24 PM MDTSpecial Weather StatementTFXBroadwater51 min
Aug 15, 1:36 PM MDTSevere Thunderstorm WarningTFXBroadwater, Jefferson, Lewis and Clark39 min
Aug 15, 1:50 PM MDTSpecial Weather StatementTFXBroadwater40 min
Aug 15, 2:01 PM MDTSpecial Weather StatementTFXCascade44 min
Aug 15, 3:02 PM MDTSpecial Weather StatementTFXCascade43 min
Aug 15, 3:13 PM MDTSpecial Weather StatementTFXFergus47 min
Aug 15, 3:29 PM MDTAreal Flood AdvisoryTFXCascade6 hr
Aug 15, 3:29 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Judith Basin46 min
Aug 15, 3:34 PM MDTSpecial Weather StatementTFXPondera41 min
Aug 15, 3:40 PM MDTSpecial Weather StatementTFXCascade50 min
Aug 15, 4:04 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus, Judith Basin41 min
Aug 15, 4:15 PM MDTSpecial Weather StatementTFXChouteau45 min
Aug 15, 4:42 PM MDTSpecial Weather StatementTFXJudith Basin48 min
Aug 15, 4:47 PM MDTSpecial Weather StatementTFXChouteau43 min

Nearby

Severe Thunderstorm Warnings in Montana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.